File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Asymptotic inference for nonstationary fractionally integrated autoregressive moving-average models

TitleAsymptotic inference for nonstationary fractionally integrated autoregressive moving-average models
Authors
KeywordsBusiness and economics
Economic systems and theories, economic history
Issue Date2001
PublisherCambridge University Press. The Journal's web site is located at http://journals.cambridge.org/action/displayJournal?jid=ECT
Citation
Econometric Theory, 2001, v. 17 n. 4, p. 738-764 How to Cite?
AbstractThis paper considers nonstationary fractional autoregressive integrated moving-average (p,d,q) models with the fractionally differencing parameter d ε (-1/2,1/2) and the autoregression function with roots on or outside the unit circle. Asymptotic inference is based on the conditional sum of squares (CSS) estimation. Under some suitable conditions, it is shown that CSS estimators exist and are consistent. The asymptotic distributions of CSS estimators are expressed as functions of stochastic integrals of usual Brownian motions. Unlike results available in the literature, the limiting distributions of various unit roots are independent of the parameter d over the entire range d ε(-1/2,1/2). This allows the unit roots and d to be estimated and tested separately without loss of efficiency. Our results are quite different from the current asymptotic theories on nonstationary long memory time series. The finite sample properties are examined for two special cases through simulations.
Persistent Identifierhttp://hdl.handle.net/10722/42253
ISSN
2015 Impact Factor: 1.162
2015 SCImago Journal Rankings: 2.219
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLing, Sen_HK
dc.contributor.authorLi, WKen_HK
dc.date.accessioned2007-01-08T02:32:41Z-
dc.date.available2007-01-08T02:32:41Z-
dc.date.issued2001en_HK
dc.identifier.citationEconometric Theory, 2001, v. 17 n. 4, p. 738-764en_HK
dc.identifier.issn0266-4666en_HK
dc.identifier.urihttp://hdl.handle.net/10722/42253-
dc.description.abstractThis paper considers nonstationary fractional autoregressive integrated moving-average (p,d,q) models with the fractionally differencing parameter d ε (-1/2,1/2) and the autoregression function with roots on or outside the unit circle. Asymptotic inference is based on the conditional sum of squares (CSS) estimation. Under some suitable conditions, it is shown that CSS estimators exist and are consistent. The asymptotic distributions of CSS estimators are expressed as functions of stochastic integrals of usual Brownian motions. Unlike results available in the literature, the limiting distributions of various unit roots are independent of the parameter d over the entire range d ε(-1/2,1/2). This allows the unit roots and d to be estimated and tested separately without loss of efficiency. Our results are quite different from the current asymptotic theories on nonstationary long memory time series. The finite sample properties are examined for two special cases through simulations.en_HK
dc.format.extent191425 bytes-
dc.format.extent104842 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/pdf-
dc.languageengen_HK
dc.publisherCambridge University Press. The Journal's web site is located at http://journals.cambridge.org/action/displayJournal?jid=ECTen_HK
dc.relation.ispartofEconometric Theoryen_HK
dc.rightsEconometric Theory. Copyright © Cambridge University Press.en_HK
dc.rightsThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.-
dc.subjectBusiness and economicsen_HK
dc.subjectEconomic systems and theories, economic historyen_HK
dc.titleAsymptotic inference for nonstationary fractionally integrated autoregressive moving-average modelsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0266-4666&volume=17&issue=4&spage=738&epage=764&date=2001&atitle=Asymptotic+inference+for+nonstationary+fractionally+integrated+autoregressive+moving-average+modelsen_HK
dc.identifier.emailLi, WK: hrntlwk@hku.hken_HK
dc.identifier.authorityLi, WK=rp00741en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1017/S0266466601174049en_HK
dc.identifier.scopuseid_2-s2.0-0035590424en_HK
dc.identifier.hkuros64627-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0035590424&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume17en_HK
dc.identifier.issue4en_HK
dc.identifier.spage738en_HK
dc.identifier.epage764en_HK
dc.identifier.isiWOS:000169803800004-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridLing, S=7102701223en_HK
dc.identifier.scopusauthoridLi, WK=14015971200en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats